# SDR CA100521007

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cvac 440
- Aircraft time: 58,843 hours
- Engine: Allsn 501D13D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Condition: Broken
- Location: Exhaust Camp
- Component: Exhaust Clamp, Cvac
- Component part number: 4215AB2025
- Stage of operation: TX
- How discovered: O
- Nature of condition: D, M
- Precautionary procedure: E

## Discrepancy

T-BOLT ON THE EXHAUST CLAMP BROKE ALLOWING THE CLAMP TO COME FREE, THE ALLOWING THE EXHAUST DUCT TO SEPARATE, LEADING TO THE ENGINE TO BE SHUTDOWN.
